# SDR AU990389

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: B544DD
- Condition: Contaminated
- Location: Aileron
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AILERON FEEL, CENTERING AND TRIM MECHANISM SUPPORT BEARINGS CONTAMINATED WITH DIRT AND GRIT.
